MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER
Model Number 10135910
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on (b)(6) 2023 of an acunav diagnostic ultrasound catheter from (b)(6) reported to have a dust/powder on the handle.No injuries were reported.Innovative health received two acunav devices for evaluation on 5/4/2023, and thus the serial number was assessed to be either (b)(6) or (b)(6).See 3011610434-2023-00008 for the other associated report.Upon investigation, the device handle was confirmed to have particulates suspected to have originated from the device packaging.
 
Event or Problem Description
This device was reported to have dust/powder on the handle of the device.No injuries were reported.

Brand Name
N/A
Common Device Name
DIAGNOSTIC ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key17011468
Report Number3011610434-2023-00009
Device Sequence Number6928531
Product Code OWQ
UDI-Device Identifier10841898110115
UDI-Public10841898110115
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K153090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10135910
Device Catalogue Number10135910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown